# SDR SIMA201027901

- Difficulty date: October 5, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 25,074 hours, 23,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND STRINGER 19 RIGHT CHAFED BETWEEN FRAMES 52 AND 53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED STRINGER 19 RIGHT BETWEEN FRAMES 52 AND 53 IAW EMB SRM 53-24-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
